PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 135-140
Tytuł artykułu

A prime factor theorem for a generalized direct product

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce the concept of neighborhood systems as a generalization of directed, reflexive graphs and show that the prime factorization of neighborhood systems with respect to the the direct product is unique under the condition that they satisfy an appropriate notion of thinness.
Słowa kluczowe
Wydawca
Rocznik
Tom
26
Numer
1
Strony
135-140
Opis fizyczny
Daty
wydano
2006
otrzymano
2005-03-31
poprawiono
2005-09-07
Twórcy
  • Department of Mathematics and Information Technology, Montanuniversität Leoben, Franz Josef-Straße 18, A-8700 Leoben, Austria
  • Bioinformatics Group, Department of Computer Science, University of Leipzig, Härtelstrasse 16-18, D-04107 Leipzig, Germany
  • The Santa Fe Institute, 1399 Hyde Park Road, Santa Fe, NM 87501, USA
Bibliografia
  • [1] E. Cech, Topological spaces, Revised edition by Z. Frolí k and M. Katetov, Scientific editor, V. Pták. Editor of the English translation, Charles O. Junge (Publishing House of the Czechoslovak Academy of Sciences, Prague, 1966).
  • [2] W. Fontana and P. Schuster, Continuity in Evolution: On the Nature of Transitions, Science 280 (1998) 1451-1455, doi: 10.1126/science.280.5368.1451.
  • [3] P.C. Hammer, Extended topology: Continuity. I, Portugal. Math. 23 (1964) 77-93.
  • [4] W. Imrich and S. Klavžar, Product Graphs, Wiley-Interscience Series in Discrete Mathematics and Optimization, (Wiley-Interscience, New York, 2000) Structure and recognition, With a foreword by P. Winkler.
  • [5] R. McKenzie, Cardinal multiplication of structures with a reflexive relation, Fund. Math. 70 (1971) 59-101.
  • [6] B.M.R. Stadler and P.F. Stadler, Generalized topological spaces in evolutionary theory and combinatorial chemistry, J. Chem. Inf. Comput. Sci. 42 (2002) 577-585, doi: 10.1021/ci0100898.
  • [7] B.M.R. Stadler, P.F. Stadler, G. Wagner and W. Fontana, The topology of the possible: Formal spaces underlying patterns of evolutionary change, J. Theor. Biol. 213 (2001) 241-274, doi: 10.1006/jtbi.2001.2423.
  • [8] G. Wagner and P.F. Stadler, Quasi-independence, homology and the unity of type: A topological theory of characters, J. Theor. Biol. 220 (2003) 505-527, doi: 10.1006/jtbi.2003.3150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1307
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.